# SDR F3LA2013010300823

- Difficulty date: December 28, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 30,478 hours, 14,934 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 30,478 hours, 14,934 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CABIN FILLED WITH SMOKE, DUCT TEMPS INCREASED TO OVER 110 DEGREES.  MX DETERMINED THE NR 1 PACK TO BE OVERHEATING.  RAN NR 1 PACK FOR 45 MINTUES.  OPS CHECKED GOOD REF AMM 21-61-00-710-001A.
